# SDR A6WA200540211

- Difficulty date: April 17, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHMENT HOLE ENLARGED ON OUTBOARD SIDE OF PANEL 684BB, DAMAGED WHILE REMOVING SCREW HOLE DIA WAS .193 NOW .265.  INSTALLED FABRICATED 100 COUNTERSINK FREEZE PLUG IAW BRAS EO NR 601-57-6666.  (M)
